Yesterday I took about 800 to 1000 mg of wellbutrin. And they were extended release capsules. After they all kicked in I was shaking non stop, tired, couldn't eat and i barely could move cause my body hurt so bad. And It's been over a day now and Im still shaking and my body aches still. What should i do?
Hello veryberry33. I am surprised at the dose that you are taking. I would let your doctor know what is happening. Bupropion/Wellbutrin has been known to cause seizures amongst people taking the drug along with other side effects such as trembling, aches etc. I suggest if you are reacting to the first dose of the drug, you stop taking it and seek as I said earlier your doctors advice or medical attention. Regards and I hope you get to feeling better, pledge
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband is currently taking wellbutrin xl 300 mgs once daily.every thing I have read states that?
Posted 12 Apr 2010 • 1 answer
Posted 29 Apr 2013 • 1 answer
Posted 23 Nov 2014 • 1 answer
Posted 29 Dec 2015 • 1 answer
Am I pregnant?t! I need help everyone please read the description below for details. I am really wo?
Posted 26 Apr 2016 • 1 answer